# SDR CHQA201000050

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 17,149 hours, 14,674 cycles
- Engine: Allsn AE3007A
- Engine time: 13,527 hours, 12,740 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 7510100631
- Part serial: 00084614
- Condition: Inoperative
- Location: Nr 2
- Part time: 17,903 hours, 15,368 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DESCENT INTO BNA THE CREW REPORTED NAV 1 AND 2 BOTH FAILED AND THE RMU NAV 1 AND 2 BOXES INDICATED DASHES.  THE AIRCRAFT DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH NAV 1 AND 2 UNITS WITH NO FURTHER DEFECTS NOTED.  (NAV COMPUTER NR 2 P/N:  7510100-631; S/N:  03087150; TSN:  12755; CSN:  9357).
